I am 39 and had Ulthera of my face and neck 2 1/2 mos ago. I reportedly had double the number of lines that are typically given in the deeper tissues. Overall I am happy I had it done, but my jaw line has slimmed so much I now have a bit more sagging and more wrinkles than I did before in my jowls and mid face. The overall effect is that I don't look younger. Is Ulthera the best modality for skin tightening alone? Should I ask for additional lines for skin tightening in my face?
Skin Looser After Ulthera?
Doctor Answers 4
Ultherapy combined with Radiesse and Sculptra
Ulthera and tightening of the face and neck
Ulthera is often combined with other procedures such as botox and fillers. In this case, you may need to add more volume, as Ulthera is helping with skin tightening, but not adding lost volume. It is also too early to assess since patients can take anywhere from 3-6 months to have optimal results.
Ultherapy for tightening and fillers for volume
In any facial rejuvenation procedure, multiple aspects of the anatomy must be addressed. As facelifts can't address all concerns for many individuals, neither can Ultherapy, as they both improve the sagging, but not volume depletion. Some patients may benefit by fat injections at the time of face lift, or continue with other fillers such as Restylane, Juvederm or Radiesse, or collagen augmentation with Sculptra. The improved volume helps the individual regain the three dimensional convex surfaces of the face. This helps support the facial tissues and often the combination of volume and lifting produce an aesthetic result.
You might also like...
Skin Tightening and ULTHERA
Since you are only 2 1/2 months post Ulthera treatment, I would recommend you give it a little more time. Our patients are typically seen back for reevaluation around 4 months. I would return to your provider and take some follow up pictures and then evaluate your before and after results with your provider. We have also seen patients who continue to see improvement to their skin and tightening 8months+. Hope this helps!